# SDR REXA2022061701236

- Difficulty date: June 10, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 33,677 hours, 32,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R966625
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF CRJ200 JOB  CARD 53-160-604, "DETAILED INSPECTION OF THE FS 409.0 +128 FRAME AND CAP AFT ANGLES AT STR 21 LEFT AND RIGHT"; A CRACK WAS FOUND AT THE BOTTOM OF THE LBL 27 VERTICAL POST ON THE IB SIDE.  THE CRACK ORIGINATE FROM THE BOTTOM OF THE POST BENEATH THE BOTTOM MOST RIVET AND MOVES UPWARD THROUGH THE FIRST RIVET CONTINUING UP TO THE SECOND RIVET.	CRACK REPAIRED IAW REO 601R-53-41-0056 REV. F
